# SDR SWAA2023083091815

- Difficulty date: August 21, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 19,232 hours, 9,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY AND BATTERY UNDER THE FWD DROP DOWN PANEL JUST AFT OF FLIGHT DECK DOOR (M2816) IAW AMM 33-51-06. OPS CHECK GOOD.;[02] EDIT. EQUIPMENT NUMBER IS (M1675) NOT (M2816);[03] INSPECTION COMPLETE ON CORRECTIVE ACTION #1 AND #2 FOR REPLACEMENT OF EMERGENCY POWER SUPPLY AND BATTERY.
